MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24674
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 7.0 x 100, 135cm mustang balloon catheter was advanced for pre-dilatation.However, upon inflation, the balloon ruptured.The procedure was completed with another of the same device.There were no patient complications reported.

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8583374
Report Number2134265-2019-04897
Device Sequence Number1936150
Product Code FGE
UDI-Device Identifier08714729794011
UDI-Public08714729794011
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2022
Device Model Number24674
Device Catalogue Number24674
Device Lot Number0023405477
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2019
Initial Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1